# SDR GTIA2021041235679

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 38,001 hours, 17,492 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Odor
- Location: Pass Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANTS IN THE AFT OF THE AIRCRAFT REPORTED A STRONG DIRTY SOCK SMELL ON FINAL. TURNED PACK 2 OFF AND THEY SAID THE SMELL WENT AWAY.-IDENTIFICATION OF THE CAUSE OF CABIN ODOR IAW TSM 05-50-00-810-813-A. RAN AND ISOLATED PACKS  #1 AND #2 IAW AMM 21-00-00. FOUND PACK #1 TO BE SOURCE OF THE ODOR. REF. ITEM #2 LOG PAGE 2739048 FOR DEFFEREL
